Facial Breakouts After Cyst Surgery?
Good afternoon. dated 31 January and then I had surgery to remove a cyst (laparatomy) after that I took antibiotics with a doctor’s prescription for about 1 month. After I stopped taking medicine suddenly my face grew quite a lot of pimples. Previously I rarely really spotty. Please explain and the solution
Acne can be influenced by several factors such as skin pore blockage by dead skin cells mixed with excess oil, bacterial infections that cause acne, hormonal changes, genetic makeup, and excessive stress. For drugs, there are indeed some drugs that can cause reactions to the skin resembling zits called drug induced acne, but this must be confirmed first by direct examination.
To help reduce acne and bruntusan, you can do some of the following tips first for a while:
Keep your face clean
Clean the face before going to sleep
Use over-the-counter acne medications
Use home peels that contain salicylic acid
Don't rub your face too hard
Use hypoallergenic and non-comedogenic skincare and makeup
Reduce the use of makeup
Do not squeeze pimples and bruntusan
Do not touch the face before washing hands
Get enough rest
Manage stress well
If the acne does not improve with over-the-counter acne medicines and the tips above, you can consult directly with a dermatologist so that you can check on your skin condition and so that you can be given more advanced follow-up treatment to treat the zits. Treatment of acne and bruntusan can be with oral drugs (antibiotics, isotertinoin, hormonal therapy), topical medications (retinoids, azelaic acid, benzoyl peroxide, salicylic acid, antibiotics), chemical peels, mesotherapy, and corticosteroid injection. The type of treatment will be adjusted to each patient's condition.
Hope it helps you,